RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2011, Number 2, Pages 60–69 (Mi basm288)  

This article is cited in 1 scientific paper (total in 1 paper)

Some addition theorems for rectifiable spaces

Alexander V. Arhangel'skiia, Mitrofan M. Chobanb

a Moscow, Russia
b Department of Mathematics, Tiraspol State University, Chişinău, Moldova

Abstract: We establish that if a compact Hausdorff space $B$ with the cardinality less than $2^{\omega_1}$ is represented as the union of two non-locally compact rectifiable subspaces $X$ and $Y$, then $X,Y$ and $B$ are separable and metrizable.

Keywords and phrases: rectifiable space, topological group, remainder, compactification, tightness, $\pi$-base, first-countability, countable type.

Full text: PDF file (138 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 54B05
Received: 21.06.2011
Language:

Citation: Alexander V. Arhangel'skii, Mitrofan M. Choban, “Some addition theorems for rectifiable spaces”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2011, no. 2, 60–69

Citation in format AMSBIB
\Bibitem{ArkCho11}
\by Alexander V.~Arhangel'skii, Mitrofan M.~Choban
\paper Some addition theorems for rectifiable spaces
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2011
\issue 2
\pages 60--69
\mathnet{http://mi.mathnet.ru/basm288}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2895777}
\zmath{https://zbmath.org/?q=an:1248.54008}


Linking options:
  • http://mi.mathnet.ru/eng/basm288
  • http://mi.mathnet.ru/eng/basm/y2011/i2/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. I. Calmuţchi, M. M. Choban, “On Wallman compactifications of $T_0$-spaces and related questions”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2011, no. 2, 102–111  mathnet  mathscinet  zmath
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:230
    Full text:75
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021